Hi I am Dkota and acquired severe tinnitus after taking Cialis and Viagra

Discussion in 'Introduce Yourself' started by Dkota, Dec 7, 2013.

tinnitus forum
    1. Dkota

      Dkota Guest

      I acquired tinnitus after taking Cialis and Viagra. I took low dose daily Cialis for a week and started to notice a slight tinnitus. I didn't think too much about it because it was low in tone and I have experience slight tinnitus for a short period before. I stopped taking Cialis and one night with my wife I took Viagra. My tinnitus turned into a roar which was almost unbearable. I could not sleep and after about a week I was in such misery that I even thought about suicide. I called my daughter and told her I needed to go to the emergency room. She is a nurse anesthetist and she took me to the hospital emergency room. They examined me and gave me a steroid prescription and a 10 day prescription of Ativan. The Ativan was given at the emergency room and later at night so I could sleep. I think that really saved me. I could tolerate the tinnitus then. Before the ten days was up I went to my family doctor and after some research she gave me a prescription of Gabapentin and Clonazepam. When taken together it lowered the tinnitus and I could tolerate it. It has been two years now and I am still on it.
      I have tried a hearing aid with Zen, I went to a E.N.T. doctor for hearing tests and have lost hearing in my high tones which is common with tinnitus caused by drugs.
      I bought a alpha stim C.E.S. and fisher Wallace C.E.S. devise. Did not help my tinnitus but I was able to get off of a anti depressant that I was taking.
      I am tolerating my tinnitus but am looking for anything that will help it more.
      I heard about Sound Cure and Neuromonics and might try that also. I am 64 and am open for any suggestions to help alleviate my cursed tinnitus.
       
      • Like Like x 1
    2. Markku
      Inspired

      Markku Director Staff Benefactor Hall of Fame Team Trobalt Team Tech Team Awareness Team Research

      Tinnitus Since:
      04/2010
      Cause of Tinnitus:
      Syringing
      Dkota, your account was accidentally deleted. I'm really sorry for this. The email you used while registering wasn't valid and this in combination with human error (looking humbly at myself here) caused the mishap.

      Can you please register again (you can use the same username).

      Make sure you set a valid email when registering.

      Again, I'm truly sorry for the inconvenience.

      Welcome to the forums!
       
    3. Ragman

      Ragman Member

      Location:
      Traverse City Michigan
      Tinnitus Since:
      September 2015
      Cause of Tinnitus:
      Hearing loss
      Hi Dkota<
      Read your message, I developed "T" after having radiology on my back for pain. Hit like a ton of bricks. Was in ER at least 3 time from reaction to medication. I am now using Audacity to make notched tracks that have given me some relief, but it is still strong at time to the point I would just as soon give up the ghost. With Audacity you can make notched tracks, either music, white noise, pink noise, tones, etc. You can also make music, add rain to it, or noise, what ever you really want. It is fairly easy to use after getting a little use to it. I have tried modulation tracks, Neuromonics. There are a lot of different things you can do with Audacity, those I mentioned are just a few. It is a free program to use if you have not heard of it. Good Luck
      Ragman
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.